Results 1 to 6 of 6
Like Tree3Likes
  • 2 Post By Test Monsterone
  • 1 Post By Honkey_Kong

Thread: Knee pain from var?

  1. #1
    teedoff is online now Junior Member
    Join Date
    Jan 2021
    Posts
    92

    Knee pain from var?

    So just finished up a var only cycle.

    I'm on TRT prescribed gel since about 2 years ago.

    I went about 9 weeks...almost....8 weeks and a few days to be more exact. 75mg ed. I added anastrolzol, half a tab eod, the last couple weeks as I felt like I needed it.

    My last var was tuesday of last week. Last night while doing squats....more specifically squats with a seated pause....my right knee started hurting. Its like right on the knee cap....not the sides or top/bottom. My trainer said it could be because of the var and fast muscle growth and the ligaments haven't kept up with the growth.

    I did the same var only cycle last year and never noticed this issue. Anyone had anything like this happen? I guess it could be any AAS that could trigger the weaker ligaments issue. Just seems weird in came on after my cycle ended.

    I haven't had post bloodwork done yet. I think I have one scheduled in 3 weeks as I didn't want my numbers to be high again from the var.

    Also, again I'm 55, so maybe its just old age. lol

  2. #2
    Test Monsterone's Avatar
    Test Monsterone is online now Senior Member
    Join Date
    Jun 2018
    Posts
    1,907
    .5 mg of arimidex EOD is a lot for what you're taking. I think some would say you don't even need an AI for anavar . I experienced a lot of joint pain when adding Adex at .25 mg EOD... try dropping the adex and see if it resolves in a few days. It did for me.
    almostgone and wango like this.

  3. #3
    Fluidic Kimbo's Avatar
    Fluidic Kimbo is offline Morale Officer (de facto)
    Join Date
    Jul 2009
    Posts
    2,810
    I never needed an AI for Anavar .

    I think human knees ache in response to being utilised.

    I take knee pain as a strong indicator of adequate exercise. I ran a marathon in 2019, that was certainly interesting in terms of bodily sensations. Took me 6 hours but I finished it.

  4. #4
    teedoff is online now Junior Member
    Join Date
    Jan 2021
    Posts
    92
    Quote Originally Posted by Fluidic Kimbo View Post
    I never needed an AI for Anavar .

    I think human knees ache in response to being utilised.

    I take knee pain as a strong indicator of adequate exercise. I ran a marathon in 2019, that was certainly interesting in terms of bodily sensations. Took me 6 hours but I finished it.
    Hmm this was a shooting pain when doing squats last night. So much so I stopped and didnt finish my last set.

    Resting, its more of a soreness almost like bursitis or something. But I def think it was more than just adequate exercise. Never had it happen before. Gotta be the adex.

    Quote Originally Posted by Test Monsterone View Post
    .5 mg of arimidex EOD is a lot for what you're taking. I think some would say you don't even need an AI for anavar. I experienced a lot of joint pain when adding Adex at .25 mg EOD... try dropping the adex and see if it resolves in a few days. It did for me.
    Ahh well duh.. lol Maybe it IS the adex! I didn't take any when I ran my last var cycle.

    I think I will stop it and see.

    Like I said, I only ran it the last 2 weeks of my cycle and was going to continue it another 2 weeks post cycle. I took one this morning but will be my last. Thanks.

  5. #5
    teedoff is online now Junior Member
    Join Date
    Jan 2021
    Posts
    92
    Sorry. Correction. Meant to say tendons instead of ligaments previously.

  6. #6
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,989
    Quote Originally Posted by Fluidic Kimbo View Post
    I never needed an AI for Anavar .

    I think human knees ache in response to being utilised.

    I take knee pain as a strong indicator of adequate exercise. I ran a marathon in 2019, that was certainly interesting in terms of bodily sensations. Took me 6 hours but I finished it.
    Muscle pain after exercise is fine, joint pain is not. It's a sign that something is wrong and it's causing inflammation. You should be trying to prevent it as much as possible. You don't want to wear out your joints earlier in life than you have to.
    teedoff likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •